# SDR DLM90080150

- Difficulty date: February 1, 2008
- Submitted: February 4, 2008
- Operation: Air carrier
- Aircraft: N906DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53386
- Aircraft time: 34,505 hours, 18,266 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Escape Hatch
- Condition: Loose
- Location: Fuselage
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

FLIGHT DIVERTED TO DEN DUE TO FLAPS NOT DEPLOYING AND GEAR HANDLE WOULD NOT MOVE TO THE DOWN POSITION.  AFTER ARRIVAL SYS CK FOUND FLAPS AND GEAR HANDLE OPS NML.  FOUND WATER IN AREA OF FLOOR WHERE CABLES AND FAIRLEADS FOR FLAP AND GEAR ACTUATION PASS INTO THE GEAR WELL.  FOUND ALL 4 OVERWING EXIT DOORS OUT OF RIG.  THEY DID NOT HAVE THE MIN AMOUNT OF PRESS.  REQUIRED TO LATCH THE DOOR.  NO OTHER CAUSE OF WATER SOURCE FOUND.  REMOVED WATER, ADJUSTED OVERWING DOORS PER M/M.  SUSPECT WATER MIGRATED FROM OVERWING DOOR AND INTO AREA AND FROZE FAIRLEADS.  A/C BACK IN SERVICE 04:30 02/02/08.
